• Home
  • Nurofen Quickzorb Quick Pain Relief Caplets 342mg Ibuprofen 96 pack
Image for Nurofen Quickzorb Quick Pain Relief Caplets 342mg Ibuprofen 96 pack from DDS
+ / - Hover over image to Zoom

Nurofen Quickzorb Quick Pain Relief Caplets 342mg Ibuprofen 96 pack

Nurofen Quickzorb Ibuprofen Lysine pain relief caplets have an advanced formula for fast absorption.

$24.79

Warning: Always read the label and follow the directions for use.

Unavailable - Check In Store

Max 1 Items

Product Information

When you suffer from headache, you need a pain reliever that will sort it out quick. For quick, effective pain relief choose Nurofen Quickzorb. Nurofen Quickzorb Caplets have an advanced formula that it's absorbed quickly. They are easy to swallow. Nurofen Quickzorb is effective in the temporary relief of pain and/or inflammation associated with: - headache - migraine headache - tension headache - muscular pain - cold & flu symptoms - period pain - dental pain - sinus pain - back pain - arthritic painReduces fever
Product Type
Anti Inflammatory, 0
Active Ingredients
Ibuprofen Lysine 342mg (equiv. Ibuprofen 200mg).
Storage & Disposal
Store below 25C.
Warnings
Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

More From